# SDR AALA20011624

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN AT STATION 232 BETWEEN LONGERON 20L AND LONGERON 21L.  CUT 1 INCH HOLE TO REMOVE DAMAGE INSTALLED .063 INCH 2024-T3 DOUBLER PER SRM 53-04 FIG 12B.  (M)
